# SDR SWIA202081951821

- Difficulty date: August 19, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 37,389 hours, 27,010 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHILE ON FINAL EXTENDING THE LANDING GEAR. ON 6 MILE FINAL MOVED THE LANDING GEAR LEVER TO DOWN AND THE GEAR DID NOT MOVE. COMPLIED WITH THE QRH FOR A GEAR DOWN DISAGREE. CYCLED THE GEAR SEVERAL TIMES ACCORDING TO THE QRH. COMPLETED THE QRH PROCEDURE WITH AN EMERGENCY EXTENSION OF THE LANDING GEAR.   FLIGHT 3014.   UPON TROUBLESHOOTING, IN REF TO AMM FIM, FOUND B1 CODE 005968 AND B1 007450, GEAR DISAGREE WARNING MESSAGE, JACKED PLANE AND SWUNG LG IN REF TO AMM, VERIFIED NO GEAR MOVEMENT WITH GEAR HANDLE SELECTED IN DOWN POSITION, FOUND MLG SELECTOR VALVE ASSEMBLY TO BE INOP, REMOVED AND REPLACED MLG SELECTOR VALVE ASSEMBLY IN REF TO  AMM, SWUNG LG MULTIPLE TIMES AFTER REPLACEMENT, OPS CHECK GOOD AT THIS TIME
